PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 115 | 3 | 207-217
Tytuł artykułu

Symbol calculus on the affine group "ax + b"

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The symbol calculus on the upper half plane is studied from the viewpoint of the Kirillov theory of orbits. The main result is the $L^p$-estimates for Fuchs type pseudodifferential operators.
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics, Peking University, Beijing 100871, P.R. China
Bibliografia
  • [B] R. Beals, $L^p$ and Hölder estimates for pseudodifferential operators: Sufficient conditions, Ann. Inst. Fourier (Grenoble) 29 (3) (1979), 239-260.
  • [CM] R. Coifman et Y. Meyer, Au-delà des opérateurs pseudo-différentiels, Astérisque 57 (1978).
  • [CW] R. Coifman et G. Weiss, Analyse harmonique non-commutative sur certains espaces homogènes, Lecture Notes in Math. 242, Springer, Berlin, 1971.
  • [H] R. Howe, Quantum mechanics and partial differential equations, J. Funct. Anal. 38 (1980), 188-254.
  • [K] A. A. Kirillov, Elements of the Theory of Representations, Springer, Berlin, 1976.
  • [U] A. Unterberger, The calculus of pseudodifferential operators of Fuchs type, Comm. Partial Differential Equations 9 (1984), 1179-1236.
  • [UU] A. Unterberger and H. Upmeier, Pseudodifferential analysis on symmetric cones, preprint, 1993.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv115i3p207bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.